# SDR ABXA9700338

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47257
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 591216611
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C INSPECTION, FOUND A GROOVE CHAFED INTO THE LEFT SKIN ON THE VERTICAL STAB NEAR THE FAIRING ATTACH BRACKET.  REPLACED VERTICAL STAB SKIN PANEL IAW DC-9 SRM CHAPTER 51-30-2.
